Complete convergence of moving-average processes under negative dependence sub-Gaussian assumptions

Document Type : Research Paper


1 Ferdowsi University of Mashhad

2 University of Birjand


The complete convergence is investigated for moving-average processes of doubly infinite sequence of negative dependence sub-gaussian random variables with zero means, finite variances and absolutely summable coefficients. As a corollary, the rate of complete convergence is obtained under some suitable conditions on the coefficients.


Main Subjects

Volume 38, Issue 3 - Serial Number 3
September 2012
Pages 843-852
  • Receive Date: 01 March 2010
  • Revise Date: 09 May 2011
  • Accept Date: 09 May 2011
  • First Publish Date: 15 September 2012